Alert archive / Pennsylvania / Flash Flood Warnings in 2003

Flash Flood Warning 12, NWS State College, PA

July 21, 2003Warren County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jul 21, 2003, 8:55 PM EDT for Warren County, Pennsylvania. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 21, 2003, 8:55 PM EDT (00:55 UTC)
Expired
Jul 22, 2003, 2:45 AM EDT
In force
6 hr
Issued by
NWS State College, PA
Area
Whole counties

County Warren County, PA

The radar

The Buffalo radar (KBUF), 134 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2003-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2003-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 220056
FFWCTP
PAC123-220645-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
855 PM EDT MON JUL 21 2003

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA

* UNTIL 245 AM EDT.

* AT 851 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF THUNDERSTORMS PRODUCING HEAVY RAINFALL MOVING INTO WARREN
  COUNTY FROM THE WEST.

SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE 
WARNED AREA. THESE THUNDERSTORMS ARE EXPECTED TO LAST THROUGH AT 
LEAST 1 AM EDT. THE RAINFALL FROM LAST NIGHT AND EARLIER THIS 
EVENING WILL COMBINE WITH THIS NEW BATCH OF VERY HEAVY RAINFALL TO 
CAUSE FLASH FLOODING IN WARREN COUNTY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO
HIGHER GROUND.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. NEVER ATTEMPT TO CROSS HIGH WATER IN A VEHICLE OR ON FOOT

$$

LAT...LON 4201 7891 4163 7896 4162 7964 4200 7965

DANGELO
1 follow-up statement
000 
WGUS71 KCTP 220428
FFSCTP
PAC123-220730-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1227 AM EDT TUE JUL 22 2003


...A FLASH FLOOD WARNING CONTINUES FOR WARREN COUNTY UNTIL 245 AM...

AT 1225 AM EDT...A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY 
RAINFALL WAS MOVING TO THE EAST AND OUT OF WARREN COUNTY. VERY FEW 
FLOODING PROBLEMS WERE BEING REPORTED TO COUNTY EMERGENCY OFFICIALS 
AT THIS TIME. HOWEVER...THE POSSIBILITY FOR FLOODING STILL 
EXISTS...AS THE RAINFALL WAS VERY HEAVY. THE FLASH FLOOD WARNING 
WILL BE ALLOWED TO CONTINUE THROUGH 245 AM.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO
HIGHER GROUND.

CAMPERS IN THE WARNED AREA MUST MOVE TO HIGHER GROUND IMMEDIATELY.
$$

LAT...LON 4199 7962 4165 7962 4164 7896 4201 7893

DANGELO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 8:10 PM EDT, 45 minutes earlier.

Area forecast discussion, Jul 21, 8:10 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
810 PM EDT MON JUL 21 2003

WL DROP THE MENTION OF WATCH FROM ZONES...BUT ARE STILL DEALING
W/SVR WX. MANY REPORTS (SEE LSR S FOR DETAILS) OF WIND DAMAGE.
FLOODING THREAT NOW INCREASING OVER NWRN COS...SO WL CONTINUE THE
FLOOD WATCH THRU THE NIGHT.

DANGELO

PREV AFD...

WIDESPREAD SEVERE EVENT UNFOLDING...SO WL BE BRIEF. CURRENT POWERFUL
MCV ACROSS NW MTNS HEADING ENE...WITH LINE OF SEVERE THUNDERSTORMS
ATTACHED TO FEATURE AT SOUTHERN EDGE. STRONG MID LEVEL WINDS MIXING
RIGHT DOWN TO SFC IN WAKE OF THIS LINE...AND JUST SW OF MCV CORE.
HAD SEVERAL OBS OF 50+ MPH WINDS. THIS FEATURE WL CONTINUE MOVING
ENE ACROSS N CENTRAL AREA THROUGH THIS EVE. SUBSIDENCE BEHIND
FEATURE WL LIMIT ADDITIONAL CONVECTION EARLY THIS EVE ACROSS
NW...BUT ADDITIONAL ACTIVITY SHOULD REFIRE LATER TNT. ADDITIONAL
ACTIVITY ALSO SHOULD REFIRE LATER TONIGHT ACROSS SW AND CENTRAL
ZONES. WL INCLUDE LIKELIES MOST AREAS...EXCEPT CAT CENTRAL. MORE
SCATTERED ACTIVITY ACROSS FAR SE.

FOR TUE-THU...ASSOCIATED DYNAMICS LIMITED...BUT INSTAB AND
LINGERING FRONT SHOULD PROVIDE SCTD ACTIVITY. SFC WAVE DEVELOPS TO
OUR SSW TUE NT...SPREADING MORE RAIN ACROSS AREA LATE TUE NT INTO
WED. LOOKS COOL AND WET FOR WED...WITH POTENTIAL FOR HVY RAIN IN AT
LEAST PORTION OF AREA. SHOWERS SHOULD LINGER WITH DECAYING UPPER
LEVEL TROUGH THU.

THU NT AND BEYOND...WARMER AND DRIER FOR THU-SAT...THEN MORE RW/TRW
FOR SUN-MON...ESP ACROSS NORTHWEST AND N-CENTRAL. ALSO...WL KEEP FFA
THROUGH EARLY TUE AM IN CASE ADDITIONAL ACTIVITY REFIRES...ESP GIVEN
TDYS HVY RAINFALL.

KL

.CTP...
PA...FLOOD WATCH THROUGH TUES AM FOR NORTHWEST MOUNTAINS.
Hazardous weather outlook, Jul 21, 4:44 AM EDT, 16 hours 11 minutes before
PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-211045-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 AM EDT MON JUL 21 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY

A FRONTAL SYSTEM WILL SPARK SHOWERS AND THUNDERSTORMS TODAY AND
TONIGHT. SOME OF THE STORMS MAY BECOME LOCALLY SEVERE. IN
ADDITION...FLOODING RAINS MAY OCCUR WITH THE THUNDERSTORMS. A FLOOD
WATCH HAS BEEN ISSUED FOR PORTIONS OF THE NORTHWEST MOUNTAINS FOR
TODAY AND TONIGHT. THE WATCH AREA MAY NEED TO BE EXPANDED AS THE
RAIN DEVELOPS AND MOVES SOUTHEAST INTO THE REGION.

.DAYS TWO THROUGH SEVEN...

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO MID WEEK...WITH THE
POSSIBILITY OF HEAVY FLOODING RAINS OCCURRING IN SOME AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 21, 4:25 PM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
425 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0345 PM    KANE                      PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          CAUSING SEVERAL TREES,
                                          LIMBS, AND WIRES
                                          DOWN.REPORTED BY SPOTTERS

0345 PM    GREENCASTLE               PA   WIND DAMAGE
07/21/03   FRANKLIN                       TREES AND WIRES DOWN

0345 PM    PETERSBURG                PA   WIND DAMAGE
07/21/03    NUMEROUS POWER LINES DOWN

RH
Local storm report, Jul 21, 5:08 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
508 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0345 PM    KANE                      PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          SEVERAL TREES AND WIRES
                                          DOWN.

0345 PM    GREENCASTLE               PA   WIND DAMAGE
07/21/03   FRANKLIN                       TREES AND WIRES DOWN

0345 PM    PETERSBURG BOROUGH        PA   WIND DAMAGE
07/21/03   HUNTINGDON                     NUMEROUS POWER LINES DOWN

0437 PM    GALETON                   PA   WIND DAMAGE
07/21/03   POTTER                         TREES AND BRANCHES DOWN

0437 PM    BRADFORD                  PA   FLOOD
07/21/03   MCKEAN                         FLOODING OF ROADS. ROUTE
                                          219 SOUTH OF BRADFORD
                                          CLOSED.

0445 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES AND BRANCHES DOWN.

0450 PM    BRADFORD                  PA   WIND DAMAGE
07/21/03   MCKEAN                         KINZUA VIADUCT (RAILROAD
                                          OVERPASS). DAMAGED FROM
                                          STORM.REPORTED BY OTHER

CS/VC
Local storm report, Jul 21, 5:30 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
530 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0430 PM    LOCK HAVEN                PA   WIND DAMAGE
07/21/03   CLINTON                        TREES AND WIRES DOWN

0500 PM    WILLIAMSPORT              PA   WIND DAMAGE
07/21/03   LYCOMING                       TREES DOWN

0450 PM    WALNUT                    PA   WIND DAMAGE
07/21/03   JUNIATA                        TREES DOWN

0430 PM    BEAVER SPRINGS            PA   WIND DAMAGE
07/21/03   SNYDER                         TREES DOWN

0446 PM    GRANVILLE                 PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREE DOWN ON HOUSE

0430 PM    REEDSVILLE                PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREES AND WIRES DOWN

0515 PM    MILTON                    PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 TREES DOWN

RH
Local storm report, Jul 21, 6:14 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
614 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0520 PM    HUGHSVILLE                PA   WIND DAMAGE
07/21/03   LYCOMING                       TWO DOZEN TREES DOWN
                                          BETWEEN MUNCY AND
                                          HUGHSVILLE. QUICK WIND
                                          CHANGE IN DIRECTION WITH
                                          DEBRIS IN AIR.

0555 PM    WICONISCO                 PA   WIND DAMAGE
07/21/03   DAUPHIN                        LARGE LIMB FELL IN YARD.

0600 PM    MT. JEWETT                PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          WITH GUSTS TO 80 MPH.
                                          NUMEROUS TREES DOWN, WITH
                                          TELEPHONE POLES SNAPPED IN
                                          HALF. POWER IS OUT.

0600 PM    MIFFLINBURG               PA   WIND DAMAGE
07/21/03   UNION                          COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0600 PM    SUNBURY                   PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

RH
Local storm report, Jul 21, 6:50 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
650 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0255 PM    TROUTVILLE                PA   POSSIBLE FUNNEL
07/21/03   CLEARFIELD

0312 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES DOWN

0330 PM    ST MARYS                  PA   WIND DAMAGE
07/21/03   ELK                            TREES AND WIRES DOWN
                                          THROUGHOUT THE TOWN

0345 PM    KANE                      PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          SEVERAL TREES AND WIRES
                                          DOWN.

0345 PM    GREENCASTLE               PA   WIND DAMAGE
07/21/03   FRANKLIN                       TREES AND WIRES DOWN

0345 PM    PETERSBURG BOROUGH        PA   WIND DAMAGE
07/21/03   HUNTINGDON                     NUMEROUS POWER LINES DOWN

0430 PM    LOCK HAVEN                PA   WIND DAMAGE
07/21/03   CLINTON                        TREES AND WIRES DOWN

0430 PM    BEAVER SPRINGS            PA   WIND DAMAGE
07/21/03   SNYDER                         TREES DOWN

0430 PM    REEDSVILLE                PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREES AND WIRES DOWN

0437 PM    GALETON                   PA   WIND DAMAGE
07/21/03   POTTER                         TREES AND BRANCHES DOWN

0437 PM    BRADFORD                  PA   FLOOD
07/21/03   MCKEAN                         FLOODING OF ROADS.
                                          ROUTE 219 SOUTH OF
                                          BRADFORD CLOSED.

0445 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES AND BRANCHES DOWN.

0446 PM    GRANVILLE                 PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREE DOWN ON HOUSE

0450 PM    BRADFORD                  PA   WIND DAMAGE
07/21/03   MCKEAN                         KINZUA VIADUCT (RAILROAD
                                          OVERPASS). DAMAGED FROM
                                          STORM.REPORTED BY OTHER

0450 PM    WALNUT                    PA   WIND DAMAGE
07/21/03   JUNIATA                        TREES DOWN

0500 PM    WILLIAMSPORT              PA   WIND DAMAGE
07/21/03   LYCOMING                       TREES DOWN

0515 PM    MILTON                    PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 TREES DOWN

0520 PM    HUGHSVILLE                PA   WIND DAMAGE
07/21/03   LYCOMING                       TWO DOZEN TREES DOWN
                                          BETWEEN MUNCY AND
                                          HUGHSVILLE. QUICK WIND
                                          CHANGE IN DIRECTION WITH
                                          DEBRIS IN AIR.

0555 PM    WICONISCO                 PA   WIND DAMAGE
07/21/03   DAUPHIN                        LARGE LIMB FELL IN YARD.

0600 PM    MT. JEWETT                PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          WITH GUSTS TO 80 MPH.
                                          NUMEROUS TREES DOWN, WITH
                                          TELEPHONE POLES SNAPPED IN
                                          HALF. POWER IS OUT.

0600 PM    MIFFLINBURG               PA   WIND DAMAGE
07/21/03   UNION                          COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0600 PM    SUNBURY                   PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0625 PM    GALETONY                   PA   WIND DAMAGE
07/21/03   TIOGA                           HUGH TREES DOWN DUE TO
                                           STRAIGHT LINE WIND
                                           DAMAGE.

VGC
Local storm report, Jul 21, 6:50 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED LAST ENTRY
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
650 PM EDT MON JUL 21 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0255 PM    TROUTVILLE                PA   POSSIBLE FUNNEL
07/21/03   CLEARFIELD

0312 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES DOWN

0330 PM    ST MARYS                  PA   WIND DAMAGE
07/21/03   ELK                            TREES AND WIRES DOWN
                                          THROUGHOUT THE TOWN

0345 PM    KANE                      PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          SEVERAL TREES AND WIRES
                                          DOWN.

0345 PM    GREENCASTLE               PA   WIND DAMAGE
07/21/03   FRANKLIN                       TREES AND WIRES DOWN

0345 PM    PETERSBURG BOROUGH        PA   WIND DAMAGE
07/21/03   HUNTINGDON                     NUMEROUS POWER LINES DOWN

0430 PM    LOCK HAVEN                PA   WIND DAMAGE
07/21/03   CLINTON                        TREES AND WIRES DOWN

0430 PM    BEAVER SPRINGS            PA   WIND DAMAGE
07/21/03   SNYDER                         TREES DOWN

0430 PM    REEDSVILLE                PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREES AND WIRES DOWN

0437 PM    GALETON                   PA   WIND DAMAGE
07/21/03   POTTER                         TREES AND BRANCHES DOWN

0437 PM    BRADFORD                  PA   FLOOD
07/21/03   MCKEAN                         FLOODING OF ROADS.
                                          ROUTE 219 SOUTH OF
                                          BRADFORD CLOSED.

0445 PM    CURWENSVILLE              PA   WIND DAMAGE
07/21/03   CLEARFIELD                     TREES AND BRANCHES DOWN.

0446 PM    GRANVILLE                 PA   WIND DAMAGE
07/21/03   MIFFLIN                        TREE DOWN ON HOUSE

0450 PM    BRADFORD                  PA   WIND DAMAGE
07/21/03   MCKEAN                         KINZUA VIADUCT (RAILROAD
                                          OVERPASS). DAMAGED FROM
                                          STORM.REPORTED BY OTHER

0450 PM    WALNUT                    PA   WIND DAMAGE
07/21/03   JUNIATA                        TREES DOWN

0500 PM    WILLIAMSPORT              PA   WIND DAMAGE
07/21/03   LYCOMING                       TREES DOWN

0515 PM    MILTON                    PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 TREES DOWN

0520 PM    HUGHSVILLE                PA   WIND DAMAGE
07/21/03   LYCOMING                       TWO DOZEN TREES DOWN
                                          BETWEEN MUNCY AND
                                          HUGHSVILLE. QUICK WIND
                                          CHANGE IN DIRECTION WITH
                                          DEBRIS IN AIR.

0555 PM    WICONISCO                 PA   WIND DAMAGE
07/21/03   DAUPHIN                        LARGE LIMB FELL IN YARD.

0600 PM    MT. JEWETT                PA   WIND DAMAGE
07/21/03   MCKEAN                         STRAIGHT LINE WIND DAMAGE
                                          WITH GUSTS TO 80 MPH.
                                          NUMEROUS TREES DOWN, WITH
                                          TELEPHONE POLES SNAPPED IN
                                          HALF. POWER IS OUT.

0600 PM    MIFFLINBURG               PA   WIND DAMAGE
07/21/03   UNION                          COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0600 PM    SUNBURY                   PA   WIND DAMAGE
07/21/03   NORTHUMBERLAND                 COUNTY WIDE WIND DAMAGE.
                                          TREES AND POWER LINES DOWN.
                                          SEVERAL POWER OUTAGES.

0625 PM    WATROUS                   PA   WIND DAMAGE
07/21/03   TIOGA                          HUGH TREES DOWN

VGC

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:28 PM EDTSevere Thunderstorm WarningCTPLancaster62 min
Jul 21, 9:58 PM EDTFlash Flood WarningCTPMcKean6 hr
Jul 21, 11:19 PM EDTSevere Thunderstorm WarningCTPPotter26 min
Jul 21, 11:52 PM EDTSevere Thunderstorm WarningCTPClearfield53 min
Jul 22, 3:23 PM EDTSevere Thunderstorm WarningCTPPerry52 min
Jul 22, 3:33 PM EDTSevere Thunderstorm WarningCTPDauphin57 min
Jul 22, 3:50 PM EDTTornado WarningCTPDauphin40 min
Jul 22, 4:24 PM EDTSevere Thunderstorm WarningCTPClearfield66 min
Jul 22, 4:43 PM EDTSevere Thunderstorm WarningCTPCameron17 min
Jul 22, 5:06 PM EDTSevere Thunderstorm WarningCTPPotter69 min
Jul 22, 5:59 PM EDTSevere Thunderstorm WarningCTPCumberland91 min
Jul 22, 6:32 PM EDTSevere Thunderstorm WarningCTPYork58 min
Jul 22, 6:43 PM EDTSevere Thunderstorm WarningCTPDauphin47 min

Nearby

Flash Flood Warnings in Pennsylvania, 2003Every flash flood warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.